# SDR AWXA200301024

- Difficulty date: August 15, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 62,039 hours, 50,495 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 657192666
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-16 CHECK THE RT OUTBOARD HINGED FLAP TRAILING EDGE WEDGE WAS FOUND DELAMINATED ALONG EDGE.  MAINTENANCE PERFORMED HONEYCOMB REPAIR ON TRAILING EDGE WEDGE OF RT OUTBOARD HINGED FLAP IAW B737-200 SRM 51-40-20 FIG 10 PG 40-41.
